# SDR UPS03841193

- Difficulty date: August 12, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 564932744
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT FUSELAGE TAIL SECTION AT FS 1766-1780 L17R IS CRACKED.     REMOVED L17 RT TO FOM LOCATED, DRILLED, DEBURRED AND INSTALLED NEW LONGERON AND END FITTING IAW DC8 SRM 51-1-21 AND 51-1-20D.
